ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О линейных ограниченных операторах, принадлежащих одному классу непрерывных отоброжений подмножеств гильбертова пространства

Мирзаханян, Э. А. (1985) О линейных ограниченных операторах, принадлежащих одному классу непрерывных отоброжений подмножеств гильбертова пространства. ՀՍՍՀ ԳԱ Զեկույցներ, 81 (2). pp. 51-53. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Հիլբերտյան տարածության ենթաբազմությունների անընդհատ արտապատկերումների մի դասին պատկանող գծային սահմանափակ օպերատորների մասին։ On linear bounded operators belongind to a class of continuous maps of subsets of Hibbert space.
Uncontrolled Keywords:Միրզախանյան Է. Ա., Mirzakhanian E. A.
Subjects:Q Science > QA Mathematics
ID Code:4965
Deposited By:NAS Reports
Deposited On:14 Feb 2013 12:57
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page